Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/3924
Title: Kirchhoff Equations in Generalized Gevrey Spaces: Local Existence, Global Existence, Uniqueness
Authors: Ghisi, Marina
Gobbino, Massimo
Keywords: integro-differential hyperbolic equationdegenerate hyperbolic equationcontinuity modulusKirchhoff equationsGevrey spacesderivative losslocal existenceuniquenessglobal existence
Issue Date: 2010
Publisher: EUT Edizioni Università di Trieste
Source: Marina Ghisi, Massimo Gobbino, "Kirchhoff Equations in Generalized Gevrey Spaces: Local Existence, Global Existence, Uniqueness”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 42 suppl. (2010), pp. 89-110.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics;42 suppl. (2010)
Abstract: In this note we present some recent results for Kirchhoff equations in generalized Gevrey spaces. We show that these spaces are the natural framework where classical results can be unified and extended. In particular we focus on existence and uniqueness results for initial data whose regularity depends on the continuity modulus of the nonlinear term, both in the strictly hyperbolic case, and in the degenerate hyperbolic case.
URI: http://hdl.handle.net/10077/3924
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Files in This Item:
File Description SizeFormat 
GhisiGobbino2.pdf237.85 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

922
checked on Oct 21, 2018

Download(s)

453
checked on Oct 21, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.